Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

About the Maximal Monotonicity of the Generalized Sum of Two Maximal Monotone Operators

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Szilárd László, Boglárka Burján-Mosoni

Editorial: Set-Valued and Variational Analysis, 20(3), p.355-368, 2012.

Rezumat:

We give several regularity conditions, both closedness and interior point
type, that ensure the maximal monotonicity of the generalized sum of two stronglyrepresentablemonotone
operators, and we extend some recent results concerning on
the same problem.

Cuvinte cheie: Monotone operator · Strongly-representable operator · Representative function · Generalized sum